# SDR A6WA201542660

- Difficulty date: April 21, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 34,601 hours, 33,889 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 2024T3100
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CTR OF CARGO COMPARTMENT DOOR SKIN IS CHAFED.
